Applied mathematics letters : an international journal of rapid publication

フォーマット:
雑誌
言語:
英語
出版情報:
Oxford : Pergamon Press, 1988-
形態:
v.
巻次(年次):
Vol. 1, no. 1 (1988)-
書誌ID:
AA1066807X
ISSN:
08939659  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
オンライン
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Massachusetts Institute of Technology

MIT Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Indiana University. Dept. of Mathematics

Dept. of Mathematics, Indiana University

日本応用数理学会

Kinokuniya

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University